Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How to control pimple and remove dark dots and rough skin?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
i have pimple and acne from the age of 18. but now i can only control. how can i avoid that. i have also black dots and rough surface on skin.
Posted Fri, 23 Nov 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 37 minutes later
Thanks for writing in.

Acne is caused by hormonal imbalance.
Blockage of sebaceous glands causes papules and pustule and cystic acne.

Acne is treatable now.With correct treatment all your pimples ,
scars and dark spots can be treated.

To start with you have to apply Brevoxyl cream twice daily .
Also you can use anti acne face wash like Brevoxyl face wash.
For dark spots you can apply GLYCO A 12 cream over the face .

With all these medications sun protection is very important.You should use good quality sunscreen like photoban acqua gel.Apply it every 3-4 hourly starting 9 AM in morning.Regular sunscreen use will lighten the spots early.

Cryotherapy and chemical peeling can give you fast and long lasting results.They are available at dermatology clinics.

Discuss the option of Isotretinoin with your dermatologist.It will have rapid effect. Will reduce the oil secretion and pimples effectively.

Hope this helps.

I will be available for any follow up questions that you have.

dr Sudarshan.
Above answer was peer-reviewed by
Follow-up: How to control pimple and remove dark dots and rough skin? 2 days later
sir why hormonal imbalance occur?. whether i continue or not now currently using medics.
Answered by Dr. Sudarshan 2 hours later
Hi again,

For acne there are multiple medications like antibiotics,retinoids,hormonal drugs.
What medications you have taken or are taking?

Retinoids are the best medication for acne .They act on all causes of acne and bring rapid relief.

Also to answer your question Hormones get disturbed when you come to puberty.Puberty is the time when sex hormones increase in body it occurs 14-18 years in males and earlier in females.

Hormones can also get disturbed by faulty diet,eating a lot of bakery foods and junk foods,disturbed sleep and wake up times,excessive emotional stress etc.You need to avoid this.Drink a lot of water,eat good healthy food/green vegetables/fruits.
Maintain meal timings and sleep timings.

Discuss the option of retinoids with your doctor it will help in treating acne effectively and fast.

Hope this helps.

I will be available for follow up.

Above answer was peer-reviewed by
Follow-up: How to control pimple and remove dark dots and rough skin? 6 minutes later
is sex also reason for acne?
Answered by Dr. Sudarshan 4 minutes later
Hi Again,

Sex does not cause acne.
Hormones like testesterone cause acne.
Acne is seen in both male and female.
Sex does not cause acne.

Hope this helps.
Above answer was peer-reviewed by
Follow-up: How to control pimple and remove dark dots and rough skin? 3 minutes later
sir why this testesterone is created in male body?
Answered by Dr. Sudarshan 15 minutes later
Hi again,

Testesterone is the main sex hormone of the males.
Its levels increase at the time of puberty.
It causes weight gain,muscle mass increase, develops beard & moustache,develops masculine features,causes growth of genitals including penis and scrotum.

It causes-
Deepening of voice
Increase in height
Growth of the Adam's apple
Growth of spermatogenic tissue in testicles, male fertility
Growth of jaw, brow, chin, nose, and remodeling of facial bone contours
Shoulders become broader and rib cage expands
Completion of bone maturation and termination of growth.

In short it causes males to develop male characters at puberty.

Hope this answers your question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor